# SDR 02FDEA00545

- Difficulty date: August 5, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727-200
- Aircraft serial: 20935
- Aircraft time: 52,044 hours, 32,404 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 700842A
- Part serial: 15433
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

REPEAT WRITE-UP,  DURING CLIMBOUT NR 2 CSD OVERHEATED TO 125C WITH NR 1 & 3 CSD'S IN LIMITS AT 110C & 118C IAW QRH.  DISCONNECTED NR 2 GEN FOR 3 MIN COOLING.  AFTER 2 MIN NR 3 CSD OVERHEATED TO 121C WITH NR 1 CSD 115C IAW QRH.  DISCONNECTED NR 3 GEN AND RETURNED TO LAND.  REMOVED AND REPLACED NR 3 CSD PER M/M 24-10-011-4 AND NR 3 CSD OIL COOLER PER M-M 24-10-062-4, RAN ENGINES PER JRH CK'D OK.
